# SDR AWXA200600712

- Difficulty date: March 24, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N83264
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C12 CHECK DISCOVERED CORROSION, LEVEL 2 INTERGRANULAR, ON R3 LOWER DOOR EMERGENCY LOWER WEB FROM BS 1340 TO BS 1360, WL 208.1, STR 17R, FROM BL 70R TO BL 79R.  MAINTENANCE REMOVED CORROSION FROM WEB LOWER SIDE FROM BS 1340 TO BS 1360, WL 208.1, STR 17R, FROM BL 70R TO BL 79R IAW BOEING 757-200 SRM 51-40-02-0G.  CORROSION FOUND OUT OF SRM LIMITS.  REMOVED THRESHOLD WEB FROM BS 1340 TO BS 1360, WL 208.1, STR 17R, FROM BL 70R TO BL 79R IAW BOEING 757-200 SRM 51-40-02.  INSTALLED FABRICATED THRESHOLD WEB FROM BS 1340 TO BS 1360, WL 208.1, STR 17R, FROM BL 70R TO BL 79R IAW BOEING 757-200 SRM 51-40-02.
